Nagoya Mathematical Journal

A note on some ordered ring

Masahiro Yasumoto

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 70 (1978), 167-172.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118785535

Mathematical Reviews number (MathSciNet)
MR0480220

Zentralblatt MATH identifier
0373.13001

Subjects
Primary: 06A05: Total order

Citation

Yasumoto, Masahiro. A note on some ordered ring. Nagoya Math. J. 70 (1978), 167--172. https://projecteuclid.org/euclid.nmj/1118785535


Export citation

References

  • [1] Bell, J. L. and Slomson, A. B. Models and Ultraproducts. Amsterdam, North- Holland Publishing Company, 1969.
  • [2] Chang, C. C. and Keisler, J. Model Theory, North-Holland. Nagoya University